advertisement
Question
Posted by: Anon | 2008/09/11

Espiride - side effects

HI

I have been taking espiride for 2 months and have not got my period and my breast feel like I can be feeding twins is this normal side effects for this medication. How does one conteract this effect. Is weight gain also comin with this medication

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Esperide does stimulate milk production, menstrual irregularaties have also been reported - You should consult your doc if this is not getting better

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: magenta | 2009/03/23

does this cause decreased libido and weight gain with short term use

Reply to magenta
Posted by: magenta | 2009/03/23

Reply to magenta

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement